Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasicontinuous functions associated with a Hunt process


Author: Yves Le Jan
Journal: Proc. Amer. Math. Soc. 86 (1982), 133-138
MSC: Primary 60J40; Secondary 60J45
MathSciNet review: 663882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stochastic characterization is given for quasi-continuous functions associated with Hunt processes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J40, 60J45

Retrieve articles in all journals with MSC: 60J40, 60J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663882-3
PII: S 0002-9939(1982)0663882-3
Keywords: Hunt processes, capacity, quasi-continuity, quasi left continuity
Article copyright: © Copyright 1982 American Mathematical Society